Publication
Title
Bäcklund transformations and exact soliton solutions for some nonlinear evolution equations of the ZS/AKNS system
Author
Abstract
The general form of the Backlund transformations (BTs) for some nonlinear evolution equations (NLEEs) solvable by the inverse scattering method of Zakharov-Shabat/Ablowitz- Kaup-Newell-Segur (ZS/AKNS) and the ZS/AKNS wave functions corresponding to the soliton solutions of these NLEEs are considered. The method of characteristics is used and BTs are employed to generate new solutions from the old. Thus, families of new solution classes for the KdV equation, the mKdV equation, the sinh-Poisson equation, the Liouville equation, the stable nonlinear Schrodinger equation, the unstable nonlinear Schrodinger equation, and the inhomogeneous nonlinear Schrodinger equation are obtained. (C) 1998 Elsevier Science Ltd. All rights reserved.
Language
English
Source (journal)
Chaos, solitons and fractals. - Oxford
Publication
Oxford : 1998
ISSN
0960-0779
Volume/pages
9:11(1998), p. 1847-1855
ISI
000077556300005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 13.07.2017
To cite this reference